# SDR AALA20170107010

- Difficulty date: January 7, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 48,808 hours, 13,814 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: FFG052AC
- Part serial: 13203859
- Condition: Faulty
- Location: Lt Engine
- Part time: 90 hours, 39 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. JFK-SKB FLIGHT RETURNED TO JFK. DURING CLIMB, THE CREW REPORTED A LEFT ENGINE PRESSURE RATIO INDICATION PROBLEM, THROTTLE FULL FORWARD WOULD NOT GO ABOVE 1.41. REMOVED AND REPLACED LEFT ENGINE FUEL FLOW GOVERNOR ASSEMBLY IAW SIC 73-94-01. LEAK AND OPERATIONAL CHECK GOOD.
